Alert archive / North Carolina / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 145, NWS Raleigh, NC

June 25, 2007Forsyth County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Jun 25, 2007, 8:13 PM EDT for Forsyth County, North Carolina. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2007, 8:13 PM EDT (00:13 UTC)
Expired
Jun 25, 2007, 8:59 PM EDT
In force
46 min
Issued by
NWS Raleigh, NC
Area
Counties, with a storm outline in the text

County Forsyth County, NC

The radar

The Roanoke radar (KFCX), 104 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 8:17 PM EDTHAIL 0.752 Sw Winston-Salem, NCNEAR THE INTERSECTION OF INTERSTATE 40 AND HIGHWAY 158.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 0.2 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2007-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2134 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2007-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2134 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1187 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KRAH 260013
SVRRAH
NCC067-260100-
/O.NEW.KRAH.SV.W.0145.070626T0013Z-070626T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
813 PM EDT MON JUN 25 2007

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN FORSYTH COUNTY IN CENTRAL NORTH CAROLINA

* UNTIL 900 PM EDT

* AT 812 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR WINSTON-SALEM...MOVING EAST AT 10 MPH.
  PENNY SIZED HAIL AND WINDS IN EXCESS OF 58 MPH ARE LIKELY WITH THIS
  STORM.

* LOCATIONS IMPACTED INCLUDE...
  WINSTON-SALEM...
  SEDGE GARDEN...

A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING
WINDS OF 58 MPH AND GREATER...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
GO INSIDE A STURDY SHELTER. MOVE TO AN INTERIOR ROOM AND STAY AWAY
FROM WINDOWS.

LAT...LON 3616 8038 3615 8036 3615 8027 3614 8026
      3613 8005 3601 8006 3603 8014 3603 8021
      3599 8022 3600 8039

$$

BSD
2 follow-up statements
000 
WWUS52 KRAH 260036
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
835 PM EDT MON JUN 25 2007

NCC067-260100-
/O.CON.KRAH.SV.W.0145.000000T0000Z-070626T0100Z/
FORSYTH NC-
835 PM EDT MON JUN 25 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR SOUTHERN FORSYTH COUNTY...

AT 830 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL 
AND WINDS IN EXCESS OF 58 MPH. THIS STORM WAS LOCATED ON THE NORTH 
SIDE WINSTON-SALEM...MOVING EAST AT 15 MPH.

LOCATIONS IN THE PATH OF THE STORM INCLUDE... KERNERSVILLE.

LAT...LON 3616 8038 3615 8036 3615 8027 3614 8026
      3613 8005 3601 8006 3603 8014 3603 8021
      3599 8022 3600 8039

$$

BSD
000 
WWUS52 KRAH 260059
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
857 PM EDT MON JUN 25 2007

NCC067-260107-
/O.CAN.KRAH.SV.W.0145.000000T0000Z-070626T0100Z/
FORSYTH NC-
857 PM EDT MON JUN 25 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN FORSYTH COUNTY IS
CANCELLED...

THE SEVERE THUNDERSTORM WARNING THAT PROMPTED THE WARNING HAS 
WEAKENED BELOW SEVERE LIMITS.

LAT...LON 3616 8038 3615 8036 3615 8027 3614 8026
      3613 8005 3601 8006 3603 8014 3603 8021
      3599 8022 3600 8039

$$

BSD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:05 PM EDT, 5 hours 8 minutes earlier.

Area forecast discussion, Jun 25, 3:05 PM EDT, 5 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
305 PM EDT MON JUN 25 2007

.SYNOPSIS...
HIGH PRESSURE CENTERED OFFSHORE WILL EXTEND WESTWARD OVER THE REGION
TODAY THROUGH THURSDAY... PRODUCING WARM AND HUMID CONDITIONS. A
COLD FRONT WILL APPROACH FROM THE OHIO VALLEY THURSDAY... AND ENTER
CENTRAL NORTH CAROLINA LATE FRIDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...

ATMOSPHERE IS CHARGED TO GO THIS AFTERNOON...CAPES ARE APPROACHING
2K JOULES AND THE CONVECTIVE TEMP IS AT HAND. STILL A BIT OF A
QUESTION AS TO WHAT SECTION OF THE CWFA WILL ULTIMATELY HAVE THE
BEST COVERAGE...BUT BETTER INSTABILITY IS IN THE EAST WHERE POPS ARE
HIGHER...ONGOING FORECAST LOOKS GOOD THUS FAR. WILL TAPER POPS DOWN
THIS EVENING WITH LOSS OF INSOLATION...BUT OUTFLOW FROM EVENING
CONVECTION AND PERSISTENCE FROM THE ACTIVITY WE HAD LAST NIGHT
ENCOURAGE SLIGHT CHANCE POPS THROUGH THE NIGHT. LOWS WILL BE
MILD...AGAIN AROUND 70. -MLM

&&

.SHORT TERM /TUESDAY THROUGH THURSDAY/...

WHAT IS FAIRLY CERTAIN TUESDAY IS THAT BOTH MOISTURE AND WEAK
RESIDUAL CONVECTIVELY-INDUCED BOUNDARIES WILL BE PLENTIFUL ACROSS
CENTRAL NC... HOWEVER WHAT IS MUCH LESS CERTAIN IS THE DEGREE OF
POTENTIAL INSTABILITY AND THE PRECISE LOCATION OF ANY CONVECTIVE
INITIATION. THE MID LEVEL ANTICYCLONE WILL REMAIN OVERHEAD OR VERY
CLOSE BY DURING THE DAY... PRODUCING YET ANOTHER DAY OF WEAK DEEP
LAYER SHEAR CONCURRENT WITH WARMING MID LEVELS... ESPECIALLY IN
EASTERN NC WHERE MID LEVEL LAPSE RATES ARE FORECAST TO BE AT OR
BELOW 5.5 C/KM. PRECIPITABLE WATER VALUES WILL BE RUNNING OVER 140%
OF NORMAL ACROSS THE AREA HOWEVER... WITH AN 850 MB THETA-E RIDGE
EXTENDING OVER CENTRAL NC... AND AS A RESULT IT SHOULDNT TAKE MUCH
FORCING TO PRODUCE SCATTERED SHOWERS AND STORMS. EXPECT THE BETTER
COVERAGE TO BE OVER THE FAR NORTHWEST PIEDMONT WHERE INSTABILITY
SHOULD BE HIGHEST (BUT STILL LESS THAN TODAY)... AND OVER THE
SOUTHEAST CWA WHERE A LIGHT BUT UNIFORM SOUTHEASTERLY LOW LEVEL FLOW
SHOULD PUSH THE SEA BREEZE WELL INLAND. WITH THE MOIST COLUMN IN
PLACE... HAVE HELD ONTO SLIGHT CHANCE POPS WELL INTO THE NIGHT.
HIGHS 88-91 WITH LOWS AROUND 70. MID LEVELS CONTINUE TO WARM
GRADUALLY INTO WEDNESDAY... AND THE MOST UNSTABLE AIR IS CONFINED TO
THE FAR NORTHWEST PIEDMONT BACK INTO THE NORTHERN FOOTHILLS AND
MOUNTAINS ACCORDING TO THE SREF. HAVE KEPT THE CURRENT FORECAST AS
IS... WITH ISOLATED STORMS IN THE WESTERN PIEDMONT AND NO POPS
ELSEWHERE. HIGHS 91-94. THEN FOR THURSDAY... MOISTURE AND
INSTABILITY WILL AGAIN BE LIMITED AND HAVE HELD ONTO JUST ISOLATED
STORMS ALONG THE SHARPENING LEE TROUGH FROM VA INTO THE NC PIEDMONT.
HIGHS 89-92. -GIH

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...

LATEST MODEL GUIDANCE GENERALLY SUPPORTS THE CURRENT FORECAST. THE
COLD FRONT IS EXPECTED TO DROP THROUGH THE OHIO VALLEY THURSDAY
NIGHT... AND PUSH SOUTHEAST INTO NC FRIDAY NIGHT... WITH PIEDMONT
TROUGHING IN PLACE OVER NC AHEAD OF THE FRONT. INCREASING LOW LEVEL
MOISTURE CONVERGENCE ALONG THIS TROUGH... FALLING MID LEVEL HEIGHTS
AS A TROUGH DIGS OVER EASTERN NOAM... AND UPPER DIVERGENCE WITHIN
THE RIGHT ENTRANCE REGION OF THE JET TO OUR NNE... SHOULD ALL HELP
GENERATE SUFFICIENT MECHANICAL FORCING AND INSTABILITY FOR SCATTERED
STORMS TO DEVELOP STARTING FRIDAY... AND CONTINUING THROUGH SATURDAY
EVENING BEFORE PRECIP CHANCES DECREASE AND BECOME SUPPRESSED INTO
THE SOUTHERN CWA. EXPECT FRONTAL PASSAGE THROUGH NC TO HOLD OFF
UNTIL LATE SATURDAY... CLOSE TO THE ECMWF SOLUTION... AS IT HAS
HISTORICALLY BEEN DIFFICULT TO GET A QUICK FRONTAL PASSAGE THROUGH
NC IN THE SUMMER MONTHS. THEN ON SUNDAY/MONDAY BEGINS THE EVOLUTION
TO A HIGH AMPLITUDE PATTERN OF A WEST COAST TROUGH / ROCKIES TO
PLAINS RIDGE / EASTERN NOAM TROUGH... WHICH APPEARS LIKELY TO HOLD
THROUGH THE MIDDLE OF NEXT WEEK. INITIAL TEMPERATURES ABOUT A
CATEGORY BELOW NORMAL SHOULD MODERATE TO NEAR NORMAL BY THE FOURTH
OF JULY. SMALL TO ZERO POPS SUNDAY/MONDAY AS THE STABLE HIGH BUILDS
IN FROM THE NORTH. -GIH

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...

VFR CUMULUS DECK EARLY THIS AFTERNOON WILL CONTINUE TO BUILD...WITH
SCATTERED TSRA EXPECTED BY 20Z. TOO MUCH UNCERTAINTY TO FORECAST A
STORM AT ANY GIVEN TAF SITE AS OF YET...BUT INSTABILITY WILL BE
HIGHER IN THE EAST...THUS WILL INCLUDE VCTS AT RWI AND FAY...WITH
VCSH AT RDU/GSO/INT PENDING A CLEARER PICTURE AS TO WHAT AREAS WILL
FIRE FIRST AND WITH THE BEST COVERAGE.

MOIST AIRMASS IN PLACE OVERNIGHT WITH RIDGING BUILDING OVERHEAD.
EXPECT AT LEAST MVFR FOG IN THE PREDAWN...WITH A PERSISTENCE
FORECAST OF PREDAWN IFR CONDITIONS AT RWI AND FAY. HOWEVER...IFR
CONDITIONS WILL LIKELY DEVELOP OVERNIGHT AT ANY SITE WHICH GETS A
SHOWER OR STORM THIS EVENING.

BERMUDA HIGH WILL PRODUCE MOIST SOUTHERLY FLOW AND WITH A RIDGE
BUILDING OVERHEAD THROUGH LATE WEEK...EXPECT MAINLY A VFR DIURNAL
CUMULUS DECK EACH DAY WITH ISOLATED CONVECTION. ALONG THE SAME
LINE...MVFR TO PERHAPS IFR VISIBILITY IN FOG IS POSSIBLE IN THE
PREDAWN...ESPECIALLY RWI AND FAY. -MLM

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
AIR QUALITY ACTION DAY UNTIL 9 PM EDT THIS EVENING AND AGAIN FROM 6
AM TO 9 PM EDT TUESDAY FOR NCZ021>023-038-039.

&&

SYNOPSIS...HARTFIELD
NEAR TERM...MLM
SHORT TERM...HARTFIELD
LONG TERM...HARTFIELD
AVIATION...MLM
Hazardous weather outlook, Jun 25, 10:40 AM EDT, 9 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
1040 AM EDT MON JUN 25 2007

NCZ007>011-024>028-040>043-073>078-083>086-088-089-260845-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-ORANGE-DURHAM-FRANKLIN-NASH-
EDGECOMBE-CHATHAM-WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-
HARNETT-WAYNE-ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
1040 AM EDT MON JUN 25 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE REGION THIS
AFTERNOON AND EVENING.

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP NEAR THE MOUNTAINS
BY EARLY AFTERNOON... THEN MOVE EAST THROUGH THE PIEDMONT DURING THE
AFTERNOON THROUGH EARLY EVENING. OTHER SCATTERED THUNDERSTORMS MAY
DEVELOP THIS AFTERNOON OVER THE SOUTHERN COASTAL PLAIN.

A FEW OF THESE THUNDERSTORMS MAY BECOME SEVERE WITH HAIL TO THE SIZE
OF PENNIES OR NICKELS... AND DAMAGING WIND GUSTS OVER 60 MPH. NEARLY
CONTINUOUS LIGHTNING STRIKES WILL ALSO PRESENT A SIGNIFICANT DANGER
WITH THESE STORMS. THE THREAT OF SEVERE STORMS WILL DECREASE
OVERNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

HEAT INDICES WILL APPROACH 100 DEGREES FOR SEVERAL HOURS TIME OVER
THE COASTAL PLAIN AND SANDHILLS TUESDAY THROUGH THURSDAY
AFTERNOONS. THIS INCLUDES THE LAURINBURG... FAYETTEVILLE...
GOLDSBORO... ROCKY MOUNT AND WILSON AREAS.

STRONG THUNDERSTORMS ARE EXPECTED LATE WEEK IN CONJUNCTION WITH A
COLD FRONT. THE MOST LIKELY TIME FOR STRONG THUNDERSTORMS WILL BE
FRIDAY AFTERNOON THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING FOR A
FEW AREAS.

NCZ021>023-038-039-260845-
FORSYTH-GUILFORD-ALAMANCE-DAVIDSON-RANDOLPH-
1040 AM EDT MON JUN 25 2007

...AIR QUALITY ACTION DAY IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

AIR QUALITY ACTION DAY.

ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE REGION THIS
AFTERNOON AND EVENING.

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP NEAR THE MOUNTAINS
BY EARLY AFTERNOON... THEN MOVE EAST THROUGH THE PIEDMONT DURING THE
AFTERNOON THROUGH EARLY EVENING. OTHER SCATTERED THUNDERSTORMS MAY
DEVELOP THIS AFTERNOON OVER THE SOUTHERN COASTAL PLAIN.

A FEW OF THESE THUNDERSTORMS MAY BECOME SEVERE WITH HAIL TO THE SIZE
OF PENNIES OR NICKELS... AND DAMAGING WIND GUSTS OVER 60 MPH. NEARLY
CONTINUOUS LIGHTNING STRIKES WILL ALSO PRESENT A SIGNIFICANT DANGER
WITH THESE STORMS. THE THREAT OF SEVERE STORMS WILL DECREASE
OVERNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

STRONG THUNDERSTORMS ARE EXPECTED LATE WEEK IN CONJUNCTION WITH A
COLD FRONT. THE MOST LIKELY TIME FOR STRONG THUNDERSTORMS WILL BE
FRIDAY AFTERNOON THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED THIS AFTERNOON AND EVENING FOR A PERIOD OF
TIME.

GIH

In the hours before

Special weather statement, Jun 25, 3:25 PM EDT, 4 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
325 PM EDT MON JUN 25 2007

NCZ043-078-088-089-252030-
CUMBERLAND-SAMPSON-WAYNE-WILSON-
325 PM EDT MON JUN 25 2007

...STRONG THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE SLOWLY
ACROSS WILSON...WAYNE...SAMPSON AND SOUTHERN CUMBERLAND COUNTIES
THROUGH 430 PM EDT...

AT 325 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS POPPING
UP OVER THE COASTAL PLAIN FROM WILSON SOUTH ACROSS GOLDSBORO AND
CLINTON. THESE STORMS WERE MOVING SLOWLY EAST AT 5 MPH.

GUSTY WINDS OF 30 TO 40 MPH...VERY HEAVY RAIN AND DANGEROUS
CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE STORMS. A QUICK
ONE TO TWO INCHES OF RAIN ARE POSSIBLE...WHICH MAY CAUSE SOME PONDED
WATER ON ROADS AND MINOR FLOODING ON SMALL CREEKS. DRIVERS SHOULD BE
ALERT FOR WATER ON THE ROAD AS WELL AS REDUCED VISIBILITY IN HEAVY
SHOWERS.

13
Special weather statement, Jun 25, 4:32 PM EDT, 3 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
432 PM EDT MON JUN 25 2007

NCZ089-252100-
SAMPSON-
432 PM EDT MON JUN 25 2007

...A STRONG THUNDERSTORM WILL MOVE NEAR CLINTON IN SAMPSON COUNTY
THROUGH 500 PM EDT...

AT 432 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
CLINTON...MOVING SOUTHWEST AT 5 MPH.

GUSTY WINDS OF 30 TO 40 MPH...SMALL HAIL THE SIZE OF MARBLES... VERY
HEAVY RAIN... AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE
EXPECTED WITH THIS THUNDERSTORM.

GIH
Special weather statement, Jun 25, 5:05 PM EDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
505 PM EDT MON JUN 25 2007

NCZ028-252130-
EDGECOMBE-
505 PM EDT MON JUN 25 2007

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEAST EDGECOMBE COUNTY
THROUGH 530 PM EDT...

AT 505 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
CONETOE...OR ABOUT 10 MILES SOUTH OF TARBORO...WITH VERY LITTLE
MOVEMENT.

SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...CONETOE AND AREAS
EAST OF PINETOPS BETWEEN HIGHWAYS 43 AND 64.

LOCALLY GUSTY WINDS OF 40 TO 50 MPH...VERY HEAVY RAIN AND DANGEROUS
CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THIS STORM.

RFG
Special weather statement, Jun 25, 7:15 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
715 PM EDT MON JUN 25 2007

NCZ073-083-260030-
STANLY-ANSON-
INCLUDING THE CITIES OF...ALBEMARLE...WADESBORO
715 PM EDT MON JUN 25 2007

...STRONG THUNDERSTORMS TO AFFECT WESTERN STANLY AND NORTHWESTERN
ANSON COUNTIES THROUGH 830 PM...

AT 710 PM EDT... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS DEVELOPING AND DRIFTING SLOWLY TO THE NORTHEAST
ACROSS PORTIONS OF THE SOUTHERN PIEDMONT.

GUSTY WINDS OF 30 TO 40 MPH...VERY HEAVY RAIN... SMALL HAIL... AND
DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE
STORMS. A QUICK ONE TO TWO INCHES OF RAIN ARE POSSIBLE...WHICH MAY
CAUSE SOME PONDED WATER ON ROADS AND MINOR FLOODING ON SMALL
CREEKS. DRIVERS SHOULD BE ALERT FOR WATER ON THE ROAD AS WELL AS
REDUCED VISIBILITY IN HEAVY SHOWERS.

THESE THUNDERSTORMS ARE PRODUCING AN EXCESSIVE AMOUNT OF DEADLY
CLOUD-TO-GROUND LIGHTNING. SEEK SHELTER INDOORS AND STAY AWAY FROM
THE WINDOWS. DO NOT USE THE TELEPHONE UNLESS IT IS AN EMERGENCY.
IF YOU CANNOT SEEK SHELTER INDOORS...AUTOMOBILES CAN PROVIDE
ADEQUATE SHELTER.

BSD
Special weather statement, Jun 25, 8:04 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
804 PM EDT MON JUN 25 2007

NCZ021-038-260045-
DAVIDSON-FORSYTH-
804 PM EDT MON JUN 25 2007

...STRONG THUNDERSTORM WILL MOVE ACROSS SOUTHERN FORSYTH AND
NORTHERN DAVIDSON COUNTIES THROUGH 845 PM EDT...

AT 804 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
ARCADIA...OR ABOUT 9 MILES SOUTHWEST OF WINSTON-SALEM...MOVING EAST
AT 20 MPH.

SOME LOCATIONS AFFECTED BY THESE STORMS INCLUDE...ARCADIA...
MIDWAY...WELCOME...THOMASVILLE.

GUSTY WINDS OF 30 TO 40 MPH...SMALL HAIL AND DANGEROUS
CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THIS THUNDERSTORM.

THIS THUNDERSTORM IS PRODUCING AN EXCESSIVE AMOUNT OF LIGHTNING.
SEEK SHELTER INDOORS AND STAY AWAY FROM THE WINDOWS. DO NOT USE THE
TELEPHONE UNLESS IT IS AN EMERGENCY. IF YOU CANNOT SEEK SHELTER
INDOORS AUTOMOBILES CAN PROVIDE GOOD SHELTER.

BSD

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 9:13 PM EDTSevere Thunderstorm WarningRAHDavidson32 min
Jun 26, 4:44 PM EDTSevere Thunderstorm WarningRAHHoke31 min
Jun 26, 5:11 PM EDTSevere Thunderstorm WarningRAHScotland34 min
Jun 26, 5:40 PM EDTSevere Thunderstorm WarningRAHRichmond18 min
Jun 26, 5:44 PM EDTSevere Thunderstorm WarningRAHScotland16 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.